A 33-year-old female asked:
My 1year 1month son has sores in the mouth(whitish),does not eat.got antibiotics (amocyllin) & multivitamins from the gp bit his not getting better.its 5days now,what could be the cause?
1 doctor answer • 2 doctors weighed in
Addiction Medicine 45 years experience
Thrush/candida: The lesions in your sons mouth sound very much like they are candida or thrush. This is a yeast overgrowth in the mouth that usually occurs after using antibiotics. This is usually treated very effectively with nystatin liquid . When children or anyone is given antibiotics, the good bacteria as well as bad bacteria are destroyed, As a result yeast will over grow and present as white patches in the
Created for people with ongoing healthcare needs but benefits everyone.
2 viewsReviewed >2 years ago
Last updated Feb 21, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.